Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Adding dominating reals with the random algebra


Authors: Haim Judah and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 119 (1993), 267-273
MSC: Primary 03E40
MathSciNet review: 1152278
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there are two models $ M \subseteq N$ such that by forcing with $ {({\text{Random)}}^M}$ over $ N$ we add dominating reals. This answers a question of A. Miller.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E40

Retrieve articles in all journals with MSC: 03E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152278-3
PII: S 0002-9939(1993)1152278-3
Article copyright: © Copyright 1993 American Mathematical Society